# SDR AALA202104149011

- Difficulty date: April 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 61,681 hours, 24,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53606
- Condition: Worn
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERSIZED HOLES DUE TO WEAR IN SEAT TRACK CARRY-THROUGH ANGLE OF MAIN CABIN FLOORBEAM AT STA 887 AND RBL 45.5. REPLACED ANGLE WITH NEW IAW B737 NG SRM 51-40-02 AND BAC DWG 147A5300 REV A.
